# SDR DALA2016090206353

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 71,103 hours, 53,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME FORWARD SIDE HAS 1" LONG CRACK THROUGH FASTENER HOLE APPROXIMATELY 12" INBD OF L9L END FITTING, 1" ABOVE WEB LOWER CHORD, CBS 1463.  REPAIRED IAW SRM 53-03D, FIG 38C.
